# SDR UHLA201505160686

- Difficulty date: May 16, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 29,868 hours, 18,464 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD MLG WHEEL WELL OTBD CENTER BELLY FAIRING SUPPORT BULKHEAD UPPER SECTION CRACKED.  CUTOUT CRACK ON LT FWD MLG WHEEL WELL OTBD CENTER BELLY FAIRING SUPPORT BULKHEAD UPPER SECTION IAW SRM 53-22-04.
